# SDR CA060511005

- Difficulty date: April 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,634 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11443007529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY CORROSION BETWEEN SKIN AND STRINGERS (BONDED) AT STRINGER SPLICES IN BELLY AT CENTERLINE STRINGER AND 2 LT AND RT OF CENTER. (TC NR 20060511005)
